# SDR XNOA01058

- Difficulty date: July 9, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AIRSPEED INDICATOR AND F/O'S INDICATOR ARE SPLIT. SPLIT WENT FROM 50 KTS. DIFFERENCE AND THEN WOULD GO TO 20 KTS SPLIT.    REMOVED OBSTRUCTION FROM F/O ASI PITOT PROBE. PERFORMED OPS CHECK IAW MM 34-11-10 & IAW FAR 91.414 PART 43 APP E.
